# SDR COMA0570023

- Difficulty date: March 6, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 6,213 hours, 4,781 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5756 AVIONICS DOOR CAUTION.  COULD NOT DUPLICATE.  OPERATIONAL CHECK SATISFACTORY.
